PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Celiprolol-induced lupus-like syndrome
Author(s): CHARNIOT, Jean-Christophe , GENEREAU, Thierry , MOUTHON, Luc
Journal: Acta Cardiologica
Volume: 61    Issue: 6   Date: December 2006   
Pages: 661-664
DOI: 10.2143/AC.61.6.2017967

Abstract :
Systemic lupus erythematosus can be idiopathic or drug-induced. Although a number of beta-blockers have been reported to induce a lupus-like syndrome, to the best of our knowledge, no such case has been described following celiprolol therapy.We diagnosed a lupus-like syndrome in a 67-year-old female patient who developed febrile polyarthritis,percarditis,antinuclear and anti-histone antibodies after taking celiprolol for 2 years. Despite drug withdrawal, prolonged corticotherapy was needed to obtain clinical and biological remission.

54.82.57.154.